# SDR CALA2024110400995

- Difficulty date: November 2, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N24736
- Make and model: Boeing 737724
- Aircraft serial: 28803
- Aircraft time: 78,128 hours, 26,952 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Module
- Part number: 273A33016
- Part serial: D00610
- Condition: Faulty
- Location: Zone 700
- Part time: 75,573 hours, 27,667 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DID NOT RETRACT ON TAKEOFF.NOR DID IT COME UP WITH LANDING GEAR OVERIDE. SPEEDBRAKE DID DEBRIEFED CREW, THEY SAID WHEN LIFTING GEAR HANDLE, THEY COULD NOT GET IT TO RAISE ALL THE WAY, IT WOULD ONLY GO UP MAYBE AN INCH. THEY TRIED WITH THE OVERIDE AND IT STILL WOULD NOT GO UP ALL THE WAY. SAID THERE WAS NO OVERSPEED, AND HYDRAULICS WERE GOOD. ALL LANDING GEAR DOWNLOCKS PINS WERE ACCOUNTED FOR IN STORAGE BAG WHEN AIRCRAFT GOT TO GATE. GEAR PINS WERE NOT INSTALLED IN GEAR. BIT PSEU FOR PRESENT FAULTS AND FAULT HISTORY AND NO FAULTS WERE FOUND.  PARTS TRANSACTION PARTS USED:  1331428,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1331428  SN OFF 0610 MODULE, LANDING  OFF 29-3231-9-0010 0610 ON 29-3231-9-0010 1106 INSTALLED LANDING GEAR CONTROL LEVER MODULE PER 32-31-11-400-801 COMPLETED UP TO D(13) ADD CONTINUED WITH ITEM D13 TO COMPLETION. REF AMM 32-31-11-400-801 ADD TECHS FOUND SOME DEBRIS WITHIN THE GEAR HANDLE MODULE. REMOVED DEBRIS, HANDLE MOVED FREELY. MOVING FORWARD WITH THE REPLACEMENT OF THE GEAR HANDLE
